MAUDE Adverse Event Report: K2M, INC. SPRING LOADED AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. SPRING LOADED AWL; SIZE 20 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 4508-90075
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of the operating room a cayman mi spring loaded awl was noticed to be slightly bent from being used and needs to be replaced.There is no procedure associated with this reported event, no patient involvement, and no adverse consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect device evaluation and investigation conclusion.

Brand Name
SPRING LOADED AWL; SIZE 20 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15019072
Report Number3004774118-2022-00277
Device Sequence Number2517999
Product Code LXH
UDI-Device Identifier10888857095526
UDI-Public10888857095526
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4508-90075
Device Catalogue Number4508-90075
Device Lot NumberMBEX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Supplement Date Received by Manufacturer09/13/2022
Initial Report FDA Received Date07/14/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown